# SDR ASAA2023041243075

- Difficulty date: April 12, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER RIB AT APPROX STAB STA 111.10 HAS FOUR CRACKS. GROUNDED - YES. REPAIRED R/H HORIZONTAL RIB AT STAB STA 111.10 FOUR EA CRACKS IAW B737-800 SRM 55-10-09-2R-4.
